ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A MORLEY FINITE ELEMENT METHOD FOR AN ELLIPTIC DISTRIBUTED OPTIMAL CONTROL PROBLEM WITH POINTWISE STATE AND CONTROL CONSTRAINTS

Brenner, Susanne C and Gudi, Thirupathi and Porwal, Kamana and Sung, Li-yeng (2018) A MORLEY FINITE ELEMENT METHOD FOR AN ELLIPTIC DISTRIBUTED OPTIMAL CONTROL PROBLEM WITH POINTWISE STATE AND CONTROL CONSTRAINTS. In: ESAIM-CONTROL OPTIMISATION AND CALCULUS OF VARIATIONS, 24 (3). pp. 1181-1206.

[img] PDF
Esa-Con_Opt_Cal_Var_24-3_1181_2018.pdf - Published Version
Restricted to Registered users only

Download (1MB) | Request a copy
Official URL: http://dx.doi.org/10.1051/cocv/2017031

Abstract

We design and analyze a Morley finite element method for an elliptic distributed optimal control problem with pointwise state and control constraints on convex polygonal domains. It is based on the formulation of the optimal control problem as a fourth order variational inequality. Numerical results that illustrate the performance of the method are also presented.

Item Type: Journal Article
Additional Information: Copy right for this article belong to EDP SCIENCES S A
Keywords: Elliptic distributed optimal control problem; pointwise state and control constraints; fourth order variational inequality; Morley element
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Id for Latest eprints
Date Deposited: 16 Nov 2018 15:33
Last Modified: 16 Nov 2018 15:33
URI: http://eprints.iisc.ac.in/id/eprint/61082

Actions (login required)

View Item View Item